# SDR DXTA2011090604715

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N445QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4037
- Aircraft time: 3,478 hours, 1,675 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 16F123
- Condition: Stuck
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, ON FERRY FLT, A FUEL IMBALANCE WAS OBSERVED ON FUEL GUAGES. ON FURTHER INSP FROM CABIN, FUEL WAS STREAMING OUT OF RT WING IN AREA OF PLENUM.  IT WAS DECIDED BY CREW TO RETURN TO DEPARTURE.  FUEL DOES NOT LEAK WHILE ACFT IS ON GROUND.  AFT VENT FLOAT NON RETURNING VALVE (VENT DUCT) WAS STUCK IN OPEN POSITION CAUSING LEAK INTO PLENUM AND INTO THE VENT.  REMOVED AFT FLOAT VENT VALVE PN 16F123 NSN AND INSTALLED NEW VENT VALVE PN 16F123 NSN.  PERFORMED LEAK AND OPS CHECK WITH NO DEFECTS AT THIS TIME.  WORK DONE REF AMM 28-15-01.
